# SDR CA070103008

- Difficulty date: December 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305A
- Part serial: CA0032
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

(CAN) ON START, FLAMES WERE SEEN EXITING THE ENGINE EXHAUST.  THE START WAS ABORTED.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070103008)
